# SDR DLL10953174

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7339347
- Condition: Failed
- Location: Ac Comp
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, SMOKE ALARMS IN AFT CABIN WENT OFF.  FLIGHT ATTENDANTS REPORTED SMOKE HAZE IN CABIN, RETURNED LAX.  FOUND OIL CONTAMINATION ON NR 2 WATER SEPARATOR BAG.  REPLACED BAG AND NR 2 ACM, OPERATION NORMAL.
